Alert archive / Iowa / Tornado Warnings in 2018
Tornado Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 20, 2018, 3:16 PM CDT for Hardin County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 20, 2018, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Hardin County, IA
The radar
The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:04 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
669
WFUS53 KDMX 202016
TORDMX
IAC083-202045-
/O.NEW.KDMX.TO.W.0022.180620T2016Z-180620T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
316 PM CDT WED JUN 20 2018
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
North central Hardin County in central Iowa...
* Until 345 PM CDT.
* At 315 PM CDT, a confirmed tornado was located 8 miles west of
Eldora, moving north at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Iowa Falls around 345 PM CDT.
Other locations impacted by this tornadic thunderstorm include Iowa
Falls Municipal Airport and Owasa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4235 9322 4236 9332 4253 9332 4252 9314
TIME...MOT...LOC 2015Z 186DEG 12KT 4239 9326
TORNADO...OBSERVED
HAIL...<.75IN
$$
REV2 follow-up statements
822
WWUS53 KDMX 202024
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
324 PM CDT WED JUN 20 2018
IAC083-202045-
/O.CON.KDMX.TO.W.0022.000000T0000Z-180620T2045Z/
Hardin IA-
324 PM CDT WED JUN 20 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTH
CENTRAL HARDIN COUNTY...
At 323 PM CDT, a confirmed tornado was located near Iowa Falls,
moving north at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Iowa Falls around 345 PM CDT.
Other locations impacted by this tornadic thunderstorm include Iowa
Falls Municipal Airport and Owasa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4239 9320 4240 9332 4253 9332 4252 9314
TIME...MOT...LOC 2023Z 186DEG 12KT 4242 9326
TORNADO...OBSERVED
HAIL...<.75IN
$$
REV873
WWUS53 KDMX 202040
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
340 PM CDT WED JUN 20 2018
IAC083-202049-
/O.EXP.KDMX.TO.W.0022.000000T0000Z-180620T2045Z/
Hardin IA-
340 PM CDT WED JUN 20 2018
...THE TORNADO WARNING FOR NORTH CENTRAL HARDIN COUNTY WILL EXPIRE AT
345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
An additional Tornado Warning remains in effect for eastern Hardin
and western Grundy Counties until 415 pm this afternoon.
A Tornado Watch remains in effect until 700 PM CDT for central Iowa.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .
LAT...LON 4239 9320 4240 9332 4253 9332 4252 9314
TIME...MOT...LOC 2039Z 186DEG 12KT 4247 9325
$$
REVWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 20, 12:37 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 20, 12:37 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1237 PM CDT Wed Jun 20 2018 ...Updated for 18z Aviation Discussion... .SHORT TERM.../Today through Tonight/ Issued at 421 AM CDT Wed Jun 20 2018 Ongoing cluster of storms over northern Iowa are slowly weakening with respect rainfall rates. Dual pol and MRMS still suggest 1-2 inch per hour rates. Earlier in the night, dual pol instantaneous rates range from 3 to 5 inches per hour while MRMS was capped out around 2 inches. This was likely due to MRMS depicting some hail within this line of storms that transitioned northward through Highway 20 corridor. However, MRMS precipitation estimates a decent rain band that ranged from 2-3 inches over southeast Calhoun into southern Webster County. The 20.07z HRRR has the best handle on the radar trends this morning and slowly diminishes the current cluster by around 12z. However, some redevelop looks possible during the remainder of the morning hours over northern Iowa but low confidence with additional flash flooding as coverage seems minimal. The next concern of the forecast period was focused on widespread storms later today into tonight across central to northern Iowa. An area of low looks to develop in the vicinity of NW Missouri, SE Nebraska, NE Kansas, and SW Iowa by around 18z this afternoon. This coupled with a strong 500mb shortwave trough to dig across Nebraska and northern Iowa will ignite storms along a warm front extending from southeast Iowa northwest to the west-central portions of the CWA. The NAM/GFS and the 20.00z HREF look to have a good handle on the situations this afternoon and tonight. A widespread swath of 2 to 2.50" precipitable water values stretch from around Ottuwma northwest through Des Moines/Ames and into the northwest portions of the CWA. Warm layer cloud depths of 4000-4500 meters with moderate to strong moisture transport suggest more efficient rain producers in the aforementioned location. Increased QPF over the area as expecting a swatch of 1.5 to 3 inches from the central portions of the CWA northwest to between Carroll and Estherville. With the HREF depicting amounts over 4 to 5 inches, certainly these types of rainfall amounts will cause some flash flood concerns. Thus, confident in the heavy rain setup (and with the recent rains over the past few days) to issue a Flash Flood Watch this afternoon into Thursday morning. This coincides with Moderate Risk of excessive rainfall via WPC. Lower confidence with any widespread severe storms today into tonight as shear profiles remain weak. Instability tries to increase over southern Iowa this afternoon south of the boundary and certainly cannot rule out some brief elevated hail storms this afternoon into the evening. .LONG TERM.../Thursday through Tuesday/ Issued at 421 AM CDT Wed Jun 20 2018 Upper trough moving through the central Plains today will continue to deepen and close off over the state Thursday into Friday while continuing to wobble around the region. This will allow precipitation chances to continue across the state Thursday into Friday with bands of showers and some thunderstorms expected to rotate through the forecast area. Instability is weaker across the area with the upper trough overhead so went more with some shower wording with more of a slight chance for thunder Thursday into Friday. With the lack of instability the threat for heavy rainfall to wane some for Thursday into Friday. Otherwise the upper trough to push east into the Ohio Valley region by Friday night with another shortwave trough dropping through the state by late Saturday night into Sunday. This could bring another chance for some scattered showers and thunderstorms. A stronger upper level trough to then deepen as it moves east through the region Monday into Wednesday of next week. This system will again bring additional chances for precipitation to the state. Therefore expecting a fairly wet period through the next 7 days. Will have to assess the potential for additional heavy rain threats with the system early next week as any flooding issues from the next 24 hours could be further exacerbated by continued precipitation chances this weekend and again next week. As for temperatures, highs to remain cooler Thursday into Friday with the clouds/precipitation in place and the upper trough rotating over the state with highs mainly in the low to mid 70s, with even a few upper 60s possible Thursday. Temperatures to then warm back to around 80 for Saturday through Monday and then warm back into the 80s toward the middle of next week. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1233 PM CDT Wed Jun 20 2018 Very active TAF forecast. Prolonged precip expected at KMCW and possibly KALO. Timing of showers/thunderstorms will be tricky... mainly think showers, but a lightning strike or two possible overnight. Visibility may need to temporarily lowered during periods of higher rainfall rates. Medium to high confidence in low CIGs overnight at KFOD, KMCW, and KALO. Winds will be increasing above 10kts tomorrow afternoon at KMCW and KALO. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for IAZ046>048- 057>060-070>072. Flash Flood Watch through Thursday morning for IAZ004-005-015- 016-023>025-033>036-044-045. && SHORT TERM...Podrazik LONG TERM...Beerends AVIATION...Kotenberg
Hazardous weather outlook, Jun 20, 12:49 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 1249 PM CDT Wed Jun 20 2018 IAZ004-005-015-016-023>025-033>036-044-045-211800- Emmet-Kossuth-Palo Alto-Hancock-Pocahontas-Humboldt-Wright-Sac- Calhoun-Webster-Hamilton-Crawford-Carroll- 1249 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flash Flood Watch is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely today into tonight. Heavy rainfall is expected. An isolated strong to severe storm will be possible mainly south of Highway 20 this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Reports of any flooding or heavy rainfall are always appreciated. IAZ006-007-017-026>028-037>039-049-050-061-062-073>075-081>086- 092>097-211800- Winnebago-Worth-Cerro Gordo-Franklin-Butler-Bremer-Hardin-Grundy- Black Hawk-Marshall-Tama-Jasper-Poweshiek-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 1249 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are likely today into tonight. Heavy rainfall will be possible with the thunderstorms. An isolated strong to severe storm will be possible mainly south of Highway 20 this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Reports of heavy rainfall are always appreciated. IAZ059-060-211800- Dallas-Polk- 1249 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flash Flood Watch and a few River Flood Warnings are in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely today. Heavy rainfall is expected. An isolated strong to severe storm will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Reports of any flooding or heavy rainfall are always appreciated. IAZ046>048-057-058-070>072-211800- Greene-Boone-Story-Audubon-Guthrie-Cass-Adair-Madison- 1249 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flash Flood Watch is in effect for the area this afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely today. Heavy rainfall is expected. An isolated strong to severe storm will be possible mainly south of Highway 20 this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today and tonight. Reports of any flooding or heavy rainfall are always appreciated. Kotenberg
In the hours before
Special weather statement, Jun 20, 2:26 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Des Moines IA
226 PM CDT WED JUN 20 2018
IAZ075-086-097-202015-
Wapello IA-Davis IA-Mahaska IA-
226 PM CDT WED JUN 20 2018
...Strong Thunderstorms With Heavy Rain and Strong Winds...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bloomfield, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Rainfall amounts up to one inch will be possible with this storm.
Locations impacted include...
Ottumwa, Bloomfield, Ottumwa Industrial Airport, Fremont, Agency,
Drakesville, Kirkville, Floris, Chillicothe, Lake Wapello State Park,
Oskaloosa Municipal Airport and Bloomfield Municipal Airport.
LAT...LON 4070 9244 4081 9264 4089 9264 4128 9248
4126 9241 4116 9241 4116 9218 4102 9218
TIME...MOT...LOC 1925Z 213DEG 27KT 4084 9252
REVLocal storm report, Jun 20, 2:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
230 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 3 N PERRY 41.89N 94.10W
06/20/2018 BOONE IA LAW ENFORCEMENT
&&Local storm report, Jun 20, 2:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO PATON 42.17N 94.26W
06/20/2018 GREENE IA TRAINED SPOTTER
&&
BFSpecial weather statement, Jun 20, 2:43 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Des Moines IA 243 PM CDT WED JUN 20 2018 IAZ047-048-059-060-072-073-202045- Story IA-Boone IA-Polk IA-Madison IA-Dallas IA-Warren IA- 243 PM CDT WED JUN 20 2018 ...Periods of Torrential Rainfall and Local Water Issues... A series of thunderstorms has moved through and will continue to move through the Interstate 35 corridor between Des Moines and Ames, producing periods of torrential rainfall. With rainfall rates in excess of 1 to 2 inches per hour, and multiple rounds of storms, local water runoff may result in areas of significant ponding and running water in uncommon areas. Winds in excess of 30 mph will also be possible with these storms. Rainfall amounts up to two inches will be possible with these storms. Locations impacted include... Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston, Clive, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Windsor Heights, Carlisle, Bondurant, Story City, Polk City, Huxley and Saylorville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4146 9342 4146 9397 4219 9374 4220 9340 TIME...MOT...LOC 1941Z 200DEG 36KT 4151 9375 Curtis
Local storm report, Jun 20, 3:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO 3 NW NEW PROVIDENCE 42.31N 93.22W
06/20/2018 HARDIN IA LAW ENFORCEMENT
TORNADO TOUCHDOWN REPORTED TO LAW
ENFORCEMENT. EXACT LOCATION UNKNOWN.
&&Local storm report, Jun 20, 3:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 4 ENE HUBBARD 42.33N 93.24W
06/20/2018 HARDIN IA LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 8 days |
| Jun 20, 1:19 AM CDT | Special Weather Statement | DMX | Carroll | 56 min |
| Jun 20, 2:12 AM CDT | Flash Flood Warning | DMX | Calhoun, Webster | 5 hr |
| Jun 20, 2:17 AM CDT | Special Weather Statement | DMX | Boone | 58 min |
| Jun 20, 4:28 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more | 23 hr |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Webster | 19 days |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Dallas, Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 10 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Emmet | 6 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Humboldt | 10 hr |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 20, 2:16 PM CDT | Tornado Warning | DMX | Carroll, Greene | 29 min |
| Jun 20, 2:22 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene | 25 min |
| Jun 20, 2:26 PM CDT | Special Weather Statement | DMX | Davis, Wapello | 49 min |
| Jun 20, 2:43 PM CDT | Special Weather Statement | DMX | Polk, Story | 62 min |
| Jun 20, 2:43 PM CDT | Tornado Warning | DMX | Webster | 47 min |
| Jun 20, 2:46 PM CDT | Tornado Warning | DMX | Calhoun, Greene | 17 min |
| Jun 20, 3:02 PM CDT | Tornado Warning | DMX | Hardin | 11 min |
| Jun 20, 3:18 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 57 min |
| Jun 20, 3:21 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth | 39 min |
| Jun 20, 3:24 PM CDT | Tornado Warning | DMX | Webster | 37 min |
| Jun 20, 3:57 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 33 min |
| Jun 20, 4:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 39 min |
| Jun 20, 4:13 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 6 hr |
| Jun 20, 4:25 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth | 6 hr |
| Jun 20, 5:06 PM CDT | River Flood Warning | DMX | Emmet | 38 days |
| Jun 20, 5:20 PM CDT | River Flood Warning | DMX | Polk, Story | 3 hr |
| Jun 20, 5:34 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 41 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 41 min |
| Jun 20, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Story | 30 min |
Nearby
Tornado Warnings in Iowa, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.